Ask Health Experts and Get Answers to Your Health Question ASAP
There could be various causes of such outgrowths.
Drug reaction: some new medications that you are taking might cause this type of rash.
Contact dermatitis: It is probable that you have developed an allergy to something, you should check out whether you have started any new soap, ointment or detergent within this period. It could be from some new article of underwear. It could also be due to some food that you took very recently. Watch out for foods like shell fish, sea fish, meats, cheese, etc. Also any new types of processed foods. If you do find anything which could be the cause, then try to avoid it.
One likely cause in sexually active persons is allergy to latex, in condoms or diaphragms. You should use non-latex condoms which are available. Link.
It could also be due to lubricant or spermicide that is being used. Change the brands or avoid it.
It will be safe to assume that it is due to some allergic reaction. You should take an anti-allergic tablet, an antihistamine. You can take Tab. Alavert 10 mg once daily (OTC). Also, apply a soothing lotion like calamine lotion, also available online.
Other conditions it could be is Psoariasis, but that usually has a slightly raised surface. There are other rarer conditions which could present in such a manner, including a precancerous lesion.
Please go through the following site to see if your rash fits any of the descriptions given. http://www.netdoctor.co.uk/menshealth/facts/spotsonthepenis.htm
I hope this answer was helpful. If you need more information, feel free to ask. For accepting this answer, please click on the green 'accept' button below. Feedback/Bonus will be warmly appreciated.